EconPapers    
Economics at your fingertips  
 

Dynamic Factor Models with In nite-Dimensional Factor Space: Asymptotic Analysis

Pietro Dallari () and Antonio Ribba ()
Authors registered in the RePEc Author Service: Mario Forni (), Marco Lippi () and Marc Hallin ()

Center for Economic Research (RECent) from University of Modena and Reggio E., Dept. of Economics "Marco Biagi"

New Economics Papers: this item is included in nep-ets, nep-for and nep-mac
Date: 2015-12
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13) Track citations by RSS feed

Downloads: (external link)
http://155.185.68.2/campusone/web_dep/Recentpaper/recent-wp115.pdf (application/pdf)

Related works:
Journal Article: Dynamic factor models with infinite-dimensional factor space: Asymptotic analysis (2017) Downloads
Working Paper: Dynamic Factor Models with Infinite-Dimensional Factor Space. Asymptotic Analysis (2016) Downloads
Working Paper: Dynamic Factor Models with Infinite-Dimensional Factor Space: Asymptotic Analysis (2015) Downloads
Working Paper: Dynamic Factor Models with Infinite-Dimensional Factor Space: Asymptotic Analysis (2015) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mod:recent:115

Access Statistics for this paper

More papers in Center for Economic Research (RECent) from University of Modena and Reggio E., Dept. of Economics "Marco Biagi" Contact information at EDIRC.
Bibliographic data for series maintained by ().

 
Page updated 2019-10-17
Handle: RePEc:mod:recent:115